# SDR SWAA2020100518262

- Difficulty date: September 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A0030
- Condition: Gouged
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE CLOSURE ANGLE FWD POSITION LOCATED BETWEEN BS 1006 TO BS 1016 LT SIDE AT UPPER FUSELAGE (1 EA).  REPLACED CLOSURE ANGLE FWD POSITION LOCATED BETWEEN BS 1006 TO BS 1016 LT SIDE AT UPPER FUSELAGE, IAW B737-700 SRM 51-40-02 DRAWING 147A0030 REV B.
